Klyachin A.A. On piecewise-linear almost-solutions of elliptic equations

Klyachin Alеksеy Alеksandrovich

Doctor of Physical and Mathematical Sciences, Head of Department of Mathematical Analysis and Function Theory Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prospect Universitetsky, 100, 400062 Volgograd, Russian Federation

Abstract. In this paper we define deviation εQ (N) of piecewise-linear almost-solution N of the minimal surface equation Q[f(x)] = 0 and we get a general formula to calculate it.  Let  be tetrahedrons which have vertex Pi. We denote sides leaving from vertex Pi of the tetrahedron , = 1, 2, ..., k(i), and let be  the side of tetrahedron opposite to vertex Pi. We set by the external normal vectors of the sides relatively of  . As N is linear function in  then ∇N ≡ const. Then the following equality holds


where  is exterior side relatively Pi. On the basis of this concept it obtained approximation equation εQ(fN) = 0 or μijuij=(μij,5 + μij,6)ui+1j + (μij,2μij,3)ui-1j + (μij,1 + μij,2)uij+1 + (μij,4 + μij,5)uij-1,

and proved that the deviation εQ(uN) converges to the integral of the modulus of the mean curvature of the graph of C2-smooth function u, that is

     Thus, the obtained system of nonlinear equations aproximate the minimal surface

Key words: piecewise-linear functions, almost-solution, minimal surface equation, approximation equation, deviation of piecewise-linear almost-solution.

Creative Commons License
On piecewise-linear almost-solutions of elliptic equations by Klyachin A.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №2 (19) 2013 pp. 18-25

Download this file (3_Klyachin.pdf) A. A. Klyachin
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/150